1 doctor weighed in:
Why haven't I gotten my period yet even though i've been cramping real bad and stopped nuvaring 18 days ago? Help!
1 doctor weighed in

Dr. Paul Williams
Family Medicine
In brief: Nuvaring
Unfortunately this is the way your body is reacting to the "withdraw" of the hormones that the NuvaRing were providing.
Depending where you were in your cycle when you stopped the NuvaRing - this may be ovulatory pain or the cramping in anticipation of menses. Generally this "evens out" over the first 3 cycles after stopping hormonal contraceptives.

In brief: Nuvaring
Unfortunately this is the way your body is reacting to the "withdraw" of the hormones that the NuvaRing were providing.
Depending where you were in your cycle when you stopped the NuvaRing - this may be ovulatory pain or the cramping in anticipation of menses. Generally this "evens out" over the first 3 cycles after stopping hormonal contraceptives.
Dr. Paul Williams
Dr. Paul Williams
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors